# SDR DALA1023769886

- Difficulty date: September 23, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- Engine: Pwa JT8D17
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACK IN INSIDE ACCESS HOLE RIB ATTACH BRACKET OTBD OF NR 4 HINGE ON RT WING FLAP. REPAIRED IAW SRM 51-10-4, SRM 51-10-2, SRM 51-30-1, 51-30-2 & 51-20-0.
